# SDR R61A201702150126

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 34,515 hours, 21,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE DOOR SLIDE INDICATION WAS NOT SHOWING BEING FULLY DISARMED. MAINTENANCE CLEANED AND LUBED ARM/DISARM INDICATOR PER AMM AND OPS CHECKED GOOD.
